---
product_id: 762929572
title: "Max Relief Caplets, Aspirin-Free Pain Relief from Backache, Sciatica and Leg Pain, Long-Lasting 6 Hour Formula, Analgesic/Diuretic, 38 Count"
brand: "backaid"
price: "₨14028"
currency: LKR
in_stock: true
reviews_count: 5
url: https://www.desertcart.lk/products/762929572-max-relief-caplets-aspirin-free-pain-relief-from-backache-sciatica
store_origin: LK
region: Sri Lanka
---

# 6-hour long-lasting relief 150mg caffeine pain enhancer 1000mg acetaminophen per dose Max Relief Caplets, Aspirin-Free Pain Relief from Backache, Sciatica and Leg Pain, Long-Lasting 6 Hour Formula, Analgesic/Diuretic, 38 Count

**Brand:** backaid
**Price:** ₨14028
**Availability:** ✅ In Stock

## Summary

> 🔥 Stay unstoppable with Backaid Max Relief – your 6-hour pain defense!

## Quick Answers

- **What is this?** Max Relief Caplets, Aspirin-Free Pain Relief from Backache, Sciatica and Leg Pain, Long-Lasting 6 Hour Formula, Analgesic/Diuretic, 38 Count by backaid
- **How much does it cost?** ₨14028 with free shipping
- **Is it available?** Yes, in stock and ready to ship
- **Where can I buy it?** [www.desertcart.lk](https://www.desertcart.lk/products/762929572-max-relief-caplets-aspirin-free-pain-relief-from-backache-sciatica)

## Best For

- backaid enthusiasts

## Why This Product

- Trusted backaid brand quality
- Free international shipping included
- Worldwide delivery with tracking
- 15-day hassle-free returns

## Key Features

- • **Extended 6-Hour Relief:** Keep discomfort at bay through your busiest workdays and after-hours hustle.
- • **Non-Drowsy & Aspirin-Free:** Stay sharp and active without aspirin-related side effects or sedation.
- • **Powerful Dual-Action Formula:** Acetaminophen blocks pain signals while caffeine boosts relief for maximum effect.
- • **Perfect Partner to Heat Therapy:** Combine with Backaid Heat Patch for amplified, soothing pain management.
- • **Clinically Trusted for 35+ Years:** Backaid’s expertise means targeted relief designed specifically for back and sciatica pain.

## Overview

Backaid Max Relief Caplets deliver a potent, aspirin-free formula combining 1000mg acetaminophen and 150mg caffeine to provide up to 6 hours of non-drowsy relief from backache, sciatica, leg, and joint pain. Trusted for over 35 years, this specialized analgesic supports active professionals managing chronic or acute discomfort, making it a must-have for sustained productivity and comfort.

## Description

For over 35 years, we've focused on understanding and easing back pain. Backaid Maximum Strength Back Pain Reliever Caplets offer effective, long-lasting relief from everyday back, leg, and joint discomfort. These caplets contain a powerful combination formula that attacks backache and sciatica pain with a one-two punch so you can stay active throughout your day. The 6-hour, non-drowsy formula is aspirin-free and each 2-caplet dose delivers 1000mg of acetaminophen plus 150mg of caffeine, a pain relief enhancer, helping you effectively manage minor pain.

Review: BACKAID, and specifically, MAX or Maximum Strength, is a lifesaver! The best comparison I can make is to Excedrin... If you're like me and you have a cold, fever, achy limbs, or are generally sore or uncomfortable, you probably lean towards any variety of Aspirin, Acetaminophen, Naproxen, or Ibuprofen-based analgesics. However, when you have a headache, you just choose Excedrin because it works. It works fast and well. I suspect you're getting the picture I'm trying to paint... BACKAID is that one magic OTC remedy that has become a go-to for my family and me for any type of back discomfort! My wife struggles with sciatica, I have two herniated discs, and the list continues to each member of our immediate circle. Whatever the pain, immobility, or other back-related problem we're struggling with, BACKAID is our solution. The only question is whether to take one or two! I keep two boxes on in the house, one in my suitcase and one in the car. Nobody is going to find me crawling from room-to-room looking for solace.
Review: Hits the spot with sciatica and it's priced cheap so I need a lot of it for back pain and sciatica and it works.love it

## Features

- Backaid's maximum strength formula relieves backache & sciatica pain plus pain of inflammation, leg and joint pain
- Our powerful combination formula attacks pain with a one-two punch; acetaminophen blocks pain signals and caffeine enhances the pain relief effect
- Our formula provides relief for up to 6 hours and is non-drowsy and aspirin-free
- We're the back pain specialist; for over 35 years, Backaid has focused on understanding and easing back pain
- For maximum relief, try Backaid caplets with the therapeutic heat of Backaid Heat Patch

## Technical Specifications

| Specification | Value |
|---------------|-------|
| ASIN | B008FZC4MO |
| ASIN  | B008FZC4MO |
| Active Ingredients | aspirin |
| Additional Features | Long-Lasting |
| Age Range Description | Adult |
| Best Sellers Rank | #30,684 in Health ( See Top 100 in Health ) #996 in Over-the-Counter Medication |
| Brand Name | Backaid |
| Container Type | Bottle |
| Customer Reviews | 4.3 4.3 out of 5 stars (2,209) |
| Customer reviews | 4.3 4.3 out of 5 stars (2,209) |
| Dosage Form | Caplets |
| Global Trade Identification Number | 00072959530389 |
| Item Dimensions | 5.4 x 5.4 x 9.2 centimeters |
| Item Form | Caplet |
| Manufacturer | Backaid |
| Manufacturer  | Backaid |
| Net Content Count | 38 Count |
| Number of Items | 38 |
| Package Type Name | Bottle |
| Product Benefits | Pain Relief |
| Product Dimensions  | 5.41 x 5.41 x 9.22 cm; 50 g |
| Specific Uses For Product | Joint Pain,Pain Relief |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Back |
| UPC | 072959530389 |
| Unit Count | 38 Count |

## Product Details

- **Active Ingredients:** aspirin
- **Brand:** Backaid
- **Item dimensions L x W x H:** 5.4 x 5.4 x 9.2 centimeters
- **Product benefits:** Pain Relief
- **Specific uses for product:** Joint Pain,Pain Relief

## Images

![Max Relief Caplets, Aspirin-Free Pain Relief from Backache, Sciatica and Leg Pain, Long-Lasting 6 Hour Formula, Analgesic/Diuretic, 38 Count - Image 1](https://m.media-amazon.com/images/I/812vYkdhGpL.jpg)

## Customer Reviews

### ⭐⭐⭐⭐⭐ Review
*by J***Z on 9 March 2026*

BACKAID, and specifically, MAX or Maximum Strength, is a lifesaver! The best comparison I can make is to Excedrin... If you're like me and you have a cold, fever, achy limbs, or are generally sore or uncomfortable, you probably lean towards any variety of Aspirin, Acetaminophen, Naproxen, or Ibuprofen-based analgesics. However, when you have a headache, you just choose Excedrin because it works. It works fast and well. I suspect you're getting the picture I'm trying to paint... BACKAID is that one magic OTC remedy that has become a go-to for my family and me for any type of back discomfort! My wife struggles with sciatica, I have two herniated discs, and the list continues to each member of our immediate circle. Whatever the pain, immobility, or other back-related problem we're struggling with, BACKAID is our solution. The only question is whether to take one or two! I keep two boxes on in the house, one in my suitcase and one in the car. Nobody is going to find me crawling from room-to-room looking for solace.

### ⭐⭐⭐⭐⭐ Review
*by L***T on 4 April 2026*

Hits the spot with sciatica and it's priced cheap so I need a lot of it for back pain and sciatica and it works.love it

### ⭐⭐⭐⭐⭐ Review
*by J***. on 17 September 2025*

I just received this yesterday & was SO happy I did, bcuz I woke with the Worst Killer back ache. It calls tovtake 2 tablets, but since it was my 1st. Time with them, I only took one. At 7:08 am & by 7:14am I felt a good deal of relief. Now, my back was excruciating. I think if I’d taken 2 , i would have felt much better. But, I also wanted to see how long the it would last. It finally have in & took another one at 10:35 am.& within just a few minutes it was better. Not gone , but I could walk much better. But just this 1st. Time -I’m giving them a 1 out of 10. As I said, it’s a Killer backache. I will take 1 around 5pm & then 2 b4 I go to bed around 11pm. Hopefully that will kick it away from me!

## Frequently Bought Together

- Backaid Max Relief Caplets, Aspirin-Free Pain Relief from Backache, Sciatica and Leg Pain, Long-Lasting 6 Hour Formula, Analgesic/Diuretic, 38 Count
- MagniLife Leg & Back Pain Relief, Fast-Acting Pain Relief, Naturally Soothe Burning, Tingling and Stabbing Pains, Symptomatic or Preventative, 125 Quick-Dissolve Tablets
- Percogesic Backache Relief Pain Reliever, Maximum Strength, 48 Tablets

---

## Why Shop on Desertcart?

- 🛒 **Trusted by 1.3+ Million Shoppers** — Serving international shoppers since 2016
- 🌍 **Shop Globally** — Access 737+ million products across 21 categories
- 💰 **No Hidden Fees** — All customs, duties, and taxes included in the price
- 🔄 **15-Day Free Returns** — Hassle-free returns (30 days for PRO members)
- 🔒 **Secure Payments** — Trusted payment options with buyer protection
- ⭐ **TrustPilot Rated 4.5/5** — Based on 8,000+ happy customer reviews

**Shop now:** [https://www.desertcart.lk/products/762929572-max-relief-caplets-aspirin-free-pain-relief-from-backache-sciatica](https://www.desertcart.lk/products/762929572-max-relief-caplets-aspirin-free-pain-relief-from-backache-sciatica)

---

*Product available on Desertcart Sri Lanka*
*Store origin: LK*
*Last updated: 2026-05-12*